# SDR IPXA10159615

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Mismanufactured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR BULK PIT FLOOR PANEL 161GF REQUIRES REPLACEMENT IAW EO A300-5320-16407-D.  FABRICATED NEW BULK PIT FLOOR PANEL 161GF IAW EO A300-5320-16407, APPENDIX D.
